Love the medication, hate that I seem to crash at 2-3 each day for about an hour or two. Male 48. I've been on this med for 1 week and my counsellor is suggesting an increased morning dosage to extend the coverage period. Why not just take another tablet after lunch?
Vyvanse is supposed to make you feel that wat towards the end of the day so that you will sleep at night. Sounds to me like you might need your dosage tweaked. Contact your prescriber rather than taking another dose though. Hope this helps.
We added the medication Intuniv for me. It helps just enough to carry me through the afternoon but didnt impact my sleep.
First of all, I agree you need to talk to your prescriber about what's best.
That said, I did a little bit of experimenting (with direction from my doctor) in the past with taking 20 mg in the morning then 20 mg between 12 and 2pm. It worked to an extent, but didn't seem to affect me the same way with the second pill. Also, I understand COMPLETELY the feeling of crashing in the early afternoon, and when i was taking the second dose at noon or later, it slightly delayed those "wearing out" effects.
BUT, I was having a harder time falling asleep at night. I would still have the crashing feeling at some point early evening, and would feel tired when going to bed, but wouldn't be able to fall asleep for an hour or more after laying down. I didn't think it was being caused by the Vyvanse because of how tired I felt. But when my doctor had me try just taking the full 40mg around 10 or 11am, my sleeping trouble quickly faded AND I was able to make it through the work day (because of higher dose AND good night's sleep!)
Hope this can help you make a good decision based on your own situation and Doctor's suggestion!
Good luck to you.
Awesome, you may have saved me a week or so of self discovery.
I like the notion of starting the daily dosage at 11:00. I'm a morning person and so I don't need the help so much before noon.
Anyway, I'll follow my docs advise on the dosage increase. If I don't get more coverage I think I'll just start to delay the dosage a little later each day.
Thanks for sharing.
My son takes 30mg first thing in the morning when he gets up. The lattest he is supposed to take it is 11:00am so that he doesn't have trouble sleeping at night. Call your doctor to see if you need a med adjustment. How long have you taken Vyvance? My son felt the effects go after school a bit but now it seems to have adjusted itself. He got used to it. Good luck!
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Dec 2009 • 1 answer
Updated 7 Apr 2018 • 1 answer
Updated 9 Aug 2011 • 2 answers
Vyvanse - Hi, I've recently started taking Vyvance. I have ADD inattentive type. But it seems as if?
Updated 28 Nov 2011 • 2 answers
Updated 30 Nov 2011 • 2 answers